×

Found 156 Documents (Results 1–100)

100
MathJax

Blocks for \(\mod p\) representations of \(\mathrm{GL}_2(\mathbb{Q}_p)\). (English) Zbl 1365.11049

Diamond, Fred (ed.) et al., Automorphic forms and Galois representations. Proceedings of the 94th London Mathematical Society (LMS) – EPSRC Durham symposium, Durham, UK, July 18–28, 2011. Volume 2. Cambridge: Cambridge University Press (ISBN 978-1-107-69363-0/pbk; 978-1-107-29752-4/ebook). London Mathematical Society Lecture Note Series 415, 231-247 (2014).
MSC:  11F33 11F85
PDF BibTeX XML Cite
Full Text: arXiv

Two more topics on congruence lattices of lattices. (English) Zbl 1352.06006

Grätzer, George (ed.) et al., Lattice theory: special topics and applications. Volume 1. Cham: Birkhäuser/Springer (ISBN 978-3-319-06412-3/hbk; 978-3-319-06413-0/ebook). 393-435 (2014).
MSC:  06B10 06B23 06B05
PDF BibTeX XML Cite
Full Text: DOI

On the \(K(n)\)-invariants of a supersingular representation of \(\mathrm{GL}_2(\mathbb{Q}_p)\). (English) Zbl 1322.22019

Berndt, Bruce C. (ed.) et al., The legacy of Srinivasa Ramanujan. Proceedings of the international conference in celebration of the 125th anniversary of Ramanujan’s birth, University of Delhi, Delhi, India, December 17–22, 2012. Mysore: Ramanujan Mathematical Society (ISBN 978-93-80416-13-7/hbk). Ramanujan Mathematical Society Lecture Notes Series 20, 55-75 (2013).
PDF BibTeX XML Cite

Right and left \(PP\)-endomorphism monoids of free right acts. (English) Zbl 0917.20058

Almeida, Jorge (ed.) et al., Semigroups, automata and languages. Papers from the conference, Porto, Portugal, June 20–24, 1994. Singapore: World Scientific. 101-109 (1996).
MSC:  20M50 20M05 20M12
PDF BibTeX XML Cite

Positive quasi-orders with the common multiple property on a semigroup. (English) Zbl 0887.20025

Kočinac, Ljubiša D. (ed.), Proceedings of the mathematical conference in Priština (YU), September 28 – October 1, 1994. Priština: Univ. of Priština, Faculty of Sciences, 1-6 (1995).
Reviewer: T.Tamura (Davis)
MSC:  20M10 06F05 06B15
PDF BibTeX XML Cite

Tolerances and congruences on conservative groupoids. (English) Zbl 0828.20073

Chajda, I. (ed.) et al., General algebra and ordered sets. Proceedings of the international conference and summer school, held in Horní Lipová, Czech Republic, September 4-12, 1994. Olomouc: Palacký University Olomouc, Department of Algebra and Geometry, 168-171 (1994).
Reviewer: J.Duda (Brno)
MSC:  20N02 08A30 05C25
PDF BibTeX XML Cite

Principal congruences in double Stone algebras. (Portuguese. English summary) Zbl 0743.06010

Algebra, logic and number theory, Proc. 15th Port.-Span. Meet. Math., Évora /Port. 1990, Vol. I, 49-54 (1991).
MSC:  06D15 08A30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification